# SDR CALA9700491

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM QUANTITY WAS LOST WHILE ON APPROACH TO EWR, THE LANDING GEAR WAS EXTENDED MANUALLY.  THE AIRCRAFT LANDED AT EWR WITH DAMAGE TO THE RT MLG DOOR AND SKID PLATE.  MAINTENANCE FOUND THE LANDING GEAR CONTROL VALVE LEAKING.  NEW PACKING WAS INSTALLED TO RESTRICTOR ON LANDING GEAR CONTROL VALVE.  THE SKID PLATE WAS REMOVED AND REPLACED. A 1 INCH CRACK WAS FOUND IN FORWARD TOP CORNER OF RT MLG DOOR.  THE DOOR WAS REPAIRED IAW SRM 52-05, FIGURE 8.  THE LANDING GEAR WAS CYCLED SEVERAL TIMES WITH NO LEAKS OR OTHER DEFECTS NOTED.
